# SDR IXXA060024S

- Difficulty date: October 5, 2004
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT WING INBOARD TRAILING EDGE FLAP LOWER SURFACE DENTED OUT OF LIMITS AT STATION XW39.  REMOVED DAMAGE.  FABRICATED FILLER AND DOUBLER.  LOCATED, DRILLED, REMOVED, TREATED, PRIMED, AND INSTALLED FILLER AND DOUBLER WET WITH SEALANT FROM STATION XW39 TO STATION XW45 IAW DC8 SRM 57-2-5, 51-1-5, AND 51-1-8.
